RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 1, Pages 128–143 (Mi de8278)  

Partial Differential Equations

On the absence of the basis property of a system of root functions of a problem with an oblique derivative

V. A. Il'ina, E. I. Moiseevb

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (1707 kB)

English version:
Differential Equations, 1994, 30:1, 119–132

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 17.08.1993

Citation: V. A. Il'in, E. I. Moiseev, “On the absence of the basis property of a system of root functions of a problem with an oblique derivative”, Differ. Uravn., 30:1 (1994), 128–143; Differ. Equ., 30:1 (1994), 119–132

Citation in format AMSBIB
\Bibitem{IliMoi94}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper On the absence of the basis property of a system of root functions of a problem with an oblique derivative
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 1
\pages 128--143
\mathnet{http://mi.mathnet.ru/de8278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289798}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 1
\pages 119--132


Linking options:
  • http://mi.mathnet.ru/eng/de8278
  • http://mi.mathnet.ru/eng/de/v30/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019